SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
ISSN-L : 1882-4889
CONTRIBUTED PAPERS
Algebraic Connectivity Invariance of Network-of-Networks Derived from a Graph Product
Hojin LEEYasumasa FUJISAKI
Author information
JOURNALS FREE ACCESS

2020 Volume 13 Issue 1 Pages 16-21

Details
Abstract

This paper presents algebraic connectivity invariance of a network-of-networks derived from a graph product. The network is modeled as an interconnected system of several kinds of similar subsystems via a certain structure, where several vertices of each subsystem are attached to the structure. The algebraic connectivity of this network can be characterized by using an appropriate network having homogeneous subsystems under a certain condition, which is investigated in this paper. In particular, a necessary and sufficient condition for adding links (edges) to subsystems which preserve the algebraic connectivity is clarified.

Information related to the author
© 2020 The Society of Instrument and Control Engineers
Previous article
feedback
Top